# SDR 07FDEA01650

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 34,661 hours, 29,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE AREA BETWEEN FR 60-61 HAS CORROSION AROUND 18 EA RIVET BUCKTAILS ON S56R.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 CHECKED LIMITS IAW A310-200 SRM 53-10-00.  FOUND STRG TO BE OUT OF LIMITS.  REPAIRED STR IAW A310-200 SRM 53-10-14.
